# SDR SWAA2023040312527

- Difficulty date: March 5, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY - CORROSION ON LOWER BULKHEAD SUPPORT AT BS 947 LBL 2; RBL 0.5; RBL 8.5; RBL 24.5; RBL 27; RBL 30.<[01] REMOVED ON AFT CARGO BAY AFT LOWER BULKHEAD SUPPORT AT BS 947 (BRACKET P/N 149A8118-29) IAW SRM 51-40-02.;[02] THIS PART DOES NOT HAVE ALLOWABLE DAMAGE LIMITS; IT HAS TO BE REPAIRED BY REPLACEMENT PER SRM 51-10-02 STEP 9.;[03] VERIFIED CORRECTIVE ACTION 2.;[04] RECEIVED NEW/SERVICABLE AFT CARGO BAY LOWER BULKHEAD SUPPORT AT BS 947; LOCATED AND DRILLED PER SRM#51-40-05-0G-0 AND DWG#149A8110;[05] VERIFIED CORRECTIVE ACTION 4;[06] INSTALLTION WILL BE ACCOMPLISH ON CUSTOMER CARD NBR:5360-E-16462-NG (TTG8Q0048HEH);[07] VERIFIED CORRECTIVE ACTION 6 AND MEASUREMENT TABLE.  TASK CARD COMPLETED.
